Friend, the topical medications he is on should not cause irritation or bleeding in the anal sphincter. It will be difficult for me to determine the exact underlying cause without a hands on examination. But, a very common cause for the symptoms that you are describing is an impacted/infected anal gland. Other possible causes could be: A foreign body, inflammation of the colon, etc. to name a few causes.
In this case, I would strongly recommend a hands on examination with family veterinarian in the morning. If this is related to an infected anal gland it is not a life threatening condition, the vet will express the anal glands and start him on prescription oral medication. In the meantime this is what you can do:
1- Need to stop him from licking or he is going to delay healing and make it worst. Pick up an ecollar (cone) in your local pet store to stop him from licking/gnawing at affected area.
2- Pick up in your local pharmacy "Hibiclens" antimicrobial soap or chlorhexiderm scrub. Wash area with this soap 2-3 times a day. If you do not find the above soap use over the counter antibacterial soap.
3- After washing affected area as above apply a topical antibiotic like neosporin or bacitracin. Do this 2-3 times a day for the next 7-10 days.
4- Follow up with your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.